Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 10, 2015, 3:21 PM MST. It took effect at Feb 11, 2015, 6:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2015, 3:21 PM MST (22:21 UTC)
- In effect from
- Feb 11, 2015, 6:00 AM MST
- Expired
- Feb 11, 2015, 3:02 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
107 WWUS75 KABQ 102221 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MST TUE FEB 10 2015 ...STRONG DOWNSLOPE WINDS EXPECTED TO THE WEST OF THE CENTRAL MOUNTAINS WEDNESDAY... .THE COMBINATION OF A BACK DOOR COLD FRONT AND STRENGTHEN EASTERLY FLOW ALOFT WILL LEAD TO STRONG DOWNSLOPE WINDS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN FROM THE SANDIA TO NORTHERN SACRAMENTO MOUNTAINS WEDNESDAY MORNING INTO THE AFTERNOON. AREAS EAST OF THE RIO GRANDE WILL BE IMPACTED MOST INCLUDING THE NORTHEAST HEIGHTS AND FOUR HILLS AREA OF ALBUQUERQUE. NMZ519-520-525-111200- /O.NEW.KABQ.WI.Y.0001.150211T1300Z-150212T0000Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY- 321 PM MST TUE FEB 10 2015 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST WEDNESDAY. * LOCATION...THIS INCLUDES EASTERN PORTIONS OF THE RIO GRANDE VALLEY UP TO AND INCLUDING THE FOOTHILLS AS WELL AS THE UPPER TULAROSA VALLEY. * WINDS...EAST AND NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING...STRENGTHENING WEDNESDAY MORNING AND PEAKING DURING THE LATE MORNING TO EARLY AFTERNOON HOURS. * VISIBILITY...NO RESTRICTIONS EXPECTED AT THIS TIME. * LOCAL IMPACTS...TRAVELERS ALONG NORTH TO SOUTH ORIENTATED HIGHWAYS WILL ESPECIALLY BE IMPACTED DUE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
3 follow-up statements
906 WWUS75 KABQ 111001 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 AM MST WED FEB 11 2015 ...WINDY CONDITIONS THROUGH THE DAY TODAY AS COLD FRONT SLAMS SOUTHWARD... .A SOUTHBOUND STORM CENTER SLIDING TO SOUTHERN NEW MEXICO THROUGH THIS EVENING COMBINED WITH A COLD FRONT ROARING SOUTHWARD ACROSS THE STATE WILL PRODUCE WINDY CONDITIONS ACROSS THE EASTERN HALF OF THE STATE...THE CENTRAL MOUNTAIN CHAIN AND NEARBY DOWNSTREAM VALLEYS...AND OUT OVER THE CONTINENTAL DIVIDE BY THIS EVENING. GUSTY EAST TO NORTHEAST WINDS ACROSS THE RIO GRANDE VALLEY WILL CONTINUE FROM LATE THIS MORNING THROUGH THE AFTERNOON...WITH GUSTY WINDS ALSO OVER WESTERN LINCOLN COUNTY ON THE DOWNSTREAM SIDE OF THE SACRAMENTO MOUNTAINS. WIND SPEEDS WILL DROP OFF GRADUALLY WITH SUNDOWN THIS EVENING. NMZ519-520-525-111900- /O.CON.KABQ.WI.Y.0001.150211T1300Z-150212T0000Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY- 301 AM MST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * LOCATION...EASTERN PORTIONS OF THE RIO GRANDE VALLEY...NEARBY FOOTHILLS...AND THE UPPER TULAROSA VALLEY. * WINDS...EAST AND NORTHEAST WINDS 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING...STRENGTHENING THROUGH THIS MORNING AND PEAKING LATE MORNING THROUGH THE AFTERNOON. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET THIS EVENING. * VISIBILITY...NO RESTRICTIONS EXPECTED AT THIS TIME. * LOCAL IMPACTS...TRAVELERS ALONG NORTH TO SOUTH ORIENTATED HIGHWAYS WILL ESPECIALLY BE IMPACTED DUE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
988 WWUS75 KABQ 111846 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1146 AM MST WED FEB 11 2015 ...EAST CANYON WINDS WILL CONTINUE INTO THE AFTERNOON... .EAST CANYON WINDS WILL CONTINUE INTO THE AFTERNOON IN THE WAKE OF THE COLD FRONT THAT PASSED THIS MORNING. WIND SPEEDS WILL DROP OFF GRADUALLY TOWARD SUNDOWN THIS EVENING. NMZ519-520-525-120000- /O.CON.KABQ.WI.Y.0001.000000T0000Z-150212T0000Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY- 1146 AM MST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...EASTERN PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE VALLEY...NEARBY FOOTHILLS...AND THE UPPER TULAROSA VALLEY. * WINDS...EAST AND NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. * TIMING...PEAKING IN STRENGTH AROUND MIDDAY THEN GRADUALLY WEAKENING TOWARD SUNSET. * VISIBILITY...NO RESTRICTIONS EXPECTED AT THIS TIME. * LOCAL IMPACTS...TRAVELERS ALONG NORTH TO SOUTH ORIENTATED HIGHWAYS CAN EXPECT STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 32/44/40
084 WWUS75 KABQ 112202 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 PM MST WED FEB 11 2015 NMZ519-520-525-112315- /O.CAN.KABQ.WI.Y.0001.000000T0000Z-150212T0000Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY- 302 PM MST WED FEB 11 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS CONTINUE TO DIMINISH THIS AFTERNOON ACROSS THE MIDDLE AND LOWER RIO GRANDE VALLEY AND TULAROSA VALLEY. THEY HAVE DROPPED BELOW ADVISORY LEVEL FOR THE MOST PART. THE EXCEPTION MAY BE ACROSS THE UPPER TULAROSA VALLEY WHERE SUSTAINED NORTHEAST WINDS AROUND 30 TO 35 MPH CAN CONTINUE FOR ANOTHER HOUR OR TWO. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 10, 2:46 PM MST, 35 minutes earlier.
Area forecast discussion, Feb 10, 2:46 PM MST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 246 PM MST TUE FEB 10 2015 .SYNOPSIS... A STORM SYSTEM WILL BRING COOLER TEMPERATURES...INCREASED CHANCES FOR PRECIPITATION AND STRONG WINDS TO PORTIONS OF THE LAND OF ENCHANTMENT ON WEDNESDAY. TEMPERATURES WILL DROP BELOW NORMAL ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO BEHIND A COLD FRONT...WITH NEAR NORMAL TEMPS EXPECTED ACROSS THE WEST. SNOW WILL BE FAVORED ACROSS THE SANGRE DE CRISTO MOUNTAINS WHERE SOME MODEST ACCUMULATIONS WILL BE POSSIBLE. RAIN WILL FALL AT LOWER ELEVATIONS. AS THE FRONT PUSHES THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN...STRONG CANYON WINDS ARE LIKELY IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS WITH GUSTS GREATER THAN 50 MPH POSSIBLE. AFTER WEDNESDAY...QUIETER WEATHER ENSUES WITH TEMPERATURES REBOUNDING BACK ABOVE NORMAL BY THE WEEKEND. && .DISCUSSION... THE STORM SYSTEM IMPACTING THE STATE TOMORROW WILL BE THE MAIN SHOW THROUGH THE WEEKEND. THEREAFTER...A RETURN TO ABOVE NORMAL TEMPS. THE SYSTEM IS CURRENTLY MOVING THROUGH UTAH AND ARIZONA AND IS STILL EXPECTED TO GAIN STRENGTH AND WEAKLY CLOSE OFF NEAR THE FOUR CORNERS BY SUNRISE TOMORROW. THE DIFFERENCE TODAY FROM 24 HOURS AGO IS WHERE THE SYSTEM GOES FROM THERE. YDAY...MODELS TOOK THE SYSTEM TO THE SOUTHWEST INTO ARIZONA...BUT TODAY THE LOW LOOKS TO MOVE SOUTH...IF NOT SSE...OVER KGNT/KABQ BEFORE TRENDING TOWARD THE BOOTHEEL WEDNESDAY NIGHT. THOUGH A WIND SHIFT HAS ALREADY MOVED INTO NE NM...THE ASSOCIATED COLD FRONT IS CURRENTLY OVER EC COLORADO. TEMPERATURES ARE NOT MUCH COLDER BEHIND IT...STILL IN THE 50S...BUT DEWPOINTS DO INCREASE SLIGHTLY. AS THE FRONT PLOWS THROUGH THE PLAINS TONIGHT INTO WEDNESDAY MORNING...EXPECT HIGHER DEWPOINTS TO FILTER INTO EASTERN NM. THIS WILL HELP MOISTURE VALUES SOMEWHAT...AS WELL AS KEEP TEMPS FROM WET-BULBING BELOW 32 DEG. PLUS...NOW WITH MODELS SHOWING THE SYSTEM MUCH FURTHER EAST THAN YESTERDAY...THERE ARE MORE DYNAMICS TO WORK WITH TO SQUEEZE OUT A BIT MORE QPF. IN FACT...ALL MODELS ARE SHOWING A BIT MORE QPF...IN BOTH COVERAGE AND QUANTITY...THAN PREVIOUS RUNS. SNOW LEVELS LOOK TO BE AROUND 6500 FEET BEHIND THE FRONTAL PASSAGE...PERHAPS SOMEWHAT LESS CLOSER TO THE TEXAS BORDER...THUS THE PLAINS WILL LARGELY SEE RAIN...OR AT BEST...A VERY WET SNOW WITH NO IMPACTS. THAT SAID...THERE DOES LOOK TO BE A BAND OF PRECIP ALONG THE DEFORMATION ZONE ACROSS THE EASTERN PLAINS WHERE SOME HIGHER RAIN/PRECIP RATES MAY EXIST. THE SANGRE DE CRISTO MOUNTAINS WILL BE THE FAVORED AREA FOR SNOWFALL WITH STRONG UPSLOPE FLOW...THOUGH WITH THE WARM ANTECEDENT CONDITIONS...AND THE QUICK PROGRESSION OF THE SYSTEM...IMPACTS SHOULD BE FAIRLY MINIMAL UNLESS HIGH SNOWFALL RATES EXIST FOR A TIME IN BANDED PRECIP. DECIDED TO GO WITH A LOW END WINTER WEATHER ADVISORY FOR THE SANGRES AS WELL AS RATON PASS. AREAS ACROSS THE NORTHEAST HIGHLANDS...SUCH AS RATON AND LAS VEGAS...WILL LIKELY SEE SOME SNOW...BUT SHOULD MAINLY STICK TO EXPOSED/GRASSY SURFACES GIVEN THE PREVIOUS 4 DAYS OF RECORD/NEAR RECORD WARMTH. ALSO CONTEMPLATED INCLUDING THE SAN JUAN AND JEMEZ MTNS IN THE ADVISORY...BUT NOT ENOUGH CONFIDENCE EXISTS ATTM TO DO SO. THE OTHER CONCERN IS THE EAST CANYON WINDS WITHIN THE RIO GRANDE VALLEY. MAV GUIDANCE CONTINUES TO SHOW WIND ADVISORY SPEEDS...BUT ODDLY THE MET GUIDANCE IS WELL UNDER...DESPITE SHOWING NEARLY 50KT OF EAST WINDS AT 700 MB. GFS IS ALSO SHOWING 35KT OF SO OF EAST WINDS AT 7H SO WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR THE MIDDLE/LOWER RGV AND UPPER TULAROSA VALLEY. ON THURSDAY...THE SYSTEM DOES DIVE TO THE SOUTHWEST TOWARD THE BAJA AS AN UPPER HIGH BUILDS NORTH OF IT. UPPER LEVEL RIDGING STILL LOOKS TO SETTLE IN OVER THE LAND OF ENCHANTMENT OVER THE WEEKEND. LOOKS LIKE THERE WILL BE TWO WIND SHIFTS/COLD FRONTS TO KEEP TEMPS IN CHECK. THE FIRST WILL BE ON FRIDAY...AND THEN ANOTHER ON SUNDAY. EVEN STILL...TEMPS WILL BE 5 TO 10 DEGREES ABOVE NORMAL FRIDAY...AND UP TO 15 DEGREES ABOVE NORMAL OVER THE WEEKEND. SOME DISAGREEMENT EXISTS WITH THE MODELS IN THE EXTENDED. THE SYSTEM THAT MOVES ACROSS TOMORROW DID LOOK LIKE IT WOULD MAKE A 2ND PASS AT NM EARLY NEXT WEEK...BUT NOW MODELS ARE SHOWING A NORTHERN STREAM TROUGH THAT MAY EITHER ABSORB OR DETER IT FROM MAKING ITS WAY BACK TO NM. STILL ENOUGH DIFFERENCES IN THE MODELS TO NOT HAVE MUCH CONFIDENCE. 34 && .FIRE WEATHER... WEATHER MODELS HAVE BEEFED UP THEIR LIQUID WATER FORECAST FOR THE NEAR TERM WEATHER SYSTEM PASSAGE TONIGHT THROUGH WEDNESDAY NIGHT. THE HEAVIEST SNOW ACCUMULATIONS SHOULD OCCUR ALONG THE EAST SLOPES OF THE SANGRE DE CRISTOS. WETTING PRECIPITATION WILL ALSO BE LIKELY ACROSS THE EASTERN PLAINS AND HIGHER ELEVATION AREAS TO THE NORTH AND WEST OF ALBUQUERQUE. THE LAST WARM DAY WILL BE TODAY AS TEMPERATURES ARE EXPECTED TO DROP BETWEEN 15 TO 30 DEGREES ON WEDNESDAY. HUMIDITY VALUES WILL ALSO INCREASE. VENTILATION ALSO LOOKS TO BE PRETTY GOOD MOST AREAS DUE TO THE STRENGTHENING EASTERLY FLOW. STRONG RIDGETOP WINDS ARE DEPICTED BY THE LATEST MODELS ALONG THE SANDIA/MANZANO/GALLINAS RANGES SO TRIED TO CAPTURE THAT IN THE GRIDDED FORECAST. INCLUDING STRONGER DOWNSLOPE FLOWS TO THE WEST OF THE AFOREMENTIONED MOUNTAIN RANGES. THE MIDDLE AND LOWER RIO GRANDE VALLEY WILL BE IMPACTED THE MOST BY THE STRENGTHENING DOWNSLOPE WINDS DURING THE DAY PERIOD ON WEDNESDAY. THE SYSTEM WILL BE A QUICK HITTER AS THE COLD FRONT WEAKENS AND THE UPPER LOW DIGS FURTHER SOUTH ON THURSDAY. TEMPERATURES WILL RISE THURSDAY AFTERNOON...ESPECIALLY NEAR TO SLIGHTLY BELOW NORMAL READINGS ACROSS THE SOUTH AND NEAR TO SLIGHTLY ABOVE NORMAL ACROSS THE NORTH. HUMIDITY VALUES LOOKS TO BE SEASONABLE ALTHOUGH PORTIONS OF THE NORTHEAST WILL NEED TO BE LOOKED AT DUE TO A STRONGER MID LEVEL DRY SLOT DEPICTED BY THE MODELS. WILL BE SOMEWHAT DEPENDENT ON SNOWMELT ETC. VENTILATION RATES WILL CERTAINLY LOWER DUE TO LOWER MIXING HEIGHTS AS WELL AS TRANSPORT WINDS. THE MODELS HAVE BEEN SHOWING THIS TREND THE PAST FEW DAYS SO CONFIDENCE IS PRETTY GOOD. MODELS STILL SHOW THE HIGH OVER LOW BLOCKING PATTERN TO THE WEST OF THE STATE FRIDAY AND LASTING INTO THE WEEKEND. TEMPERATURES WILL BE ABOVE NORMAL BETWEEN 5 TO 15 DEGREES DURING THIS PERIOD. NOT SEEING ANY SIGNIFICANT DRY INTRUSION IMPACTS AT THIS TIME SO THE HUMIDITY VALUES LOOK TO BE PRETTY SEASONABLE WITHIN THE GRIDDED FORECAST. VENTILATION SHOULD TREND A LITTLE HIGHER ON FRIDAY DUE TO HIGHER MIXING HEIGHTS ALTHOUGH TRANSPORT WINDS WILL BE ON THE LIGHTER SIDE. VENTILATION RATES LOOK TO LOWER ON SATURDAY BUT SHOULD REBOUND SOME ON SUNDAY. THIS WILL LARGELY BE DEPENDENT ON THE INTERPLAY BETWEEN THE CUT OFF LOW OFF THE BAJA COAST AND THE NEXT PIECE OF PACIFIC ENERGY DIVING SOUTHWARD FROM THE NORTH. THERE IS A POSSIBILITY THAT THE NORTHERN PIECE OF ENERGY AND BACK DOOR COLD FRONT COULD PHASE WITH THE CUT OFF LOW AS IT TRIES TO MOVE EASTWARD EARLY NEXT WEEK. STILL A LOT OF UNCERTAINTY WITH THAT. MORE CONFIDENT OF A COOL DOWN WITH AN UPTICK IN HUMIDITY. JUST DONT KNOW HOW MUCH. STAY TUNED. CURRENT GRIDDED FORECAST SUGGESTS MUCH HIGHER VENTILATION AND A STRONGER SURFACE WIND FLOW. 50 && .AVIATION... 18Z TAF CYCLE WEATHER PATTERN CHANGE WILL OCCUR DURING THE NEXT 24 HRS AND IMPACT CENTRAL/EASTERN TERMINAL SITES THE MOST. CIGS/VIS WILL LOWER AT LVS/TCC AND EVENTUALLY ROW/ABQ/SAF AS THE OVERNIGHT PROGRESSES INTO WED MORNING. THIS WILL BE DUE TO A BACK DOOR COLD FRONT. GOING CONSERVATIVE RIGHT NOW IN TERMS OF HOW LOW CIGS COULD GET AT LVS. STRENGTHENING WIND FLOW BEHIND THE FRONT WILL BE THE OTHER AVIATION HAZARD. EXPECT GUSTS AS HIGH AS 35 KT OR POSSIBLY EVEN HIGHER BY MIDDAY WED AT ABQ. SUSPECT AN AWW DUE TO WIND WOULD BE ISSUED ON WED FOR ABQ. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 30 52 25 55 / 5 5 5 0 DULCE........................... 25 50 22 52 / 10 30 5 0 CUBA............................ 29 45 22 50 / 10 40 5 0 GALLUP.......................... 23 50 21 56 / 0 10 5 0 EL MORRO........................ 27 45 23 52 / 0 30 10 0 GRANTS.......................... 22 45 20 54 / 0 30 10 0 QUEMADO......................... 25 49 23 54 / 0 10 10 0 GLENWOOD........................ 33 63 30 63 / 0 5 10 5 CHAMA........................... 23 44 16 46 / 20 40 5 0 LOS ALAMOS...................... 37 44 28 50 / 20 50 5 0 PECOS........................... 34 43 25 50 / 10 60 5 0 CERRO/QUESTA.................... 24 41 13 47 / 40 60 5 0 RED RIVER....................... 22 35 12 41 / 60 70 5 0 ANGEL FIRE...................... 22 37 9 45 / 60 70 5 0 TAOS............................ 29 43 19 49 / 30 80 5 0 MORA............................ 32 40 21 52 / 30 70 5 0 ESPANOLA........................ 31 50 25 55 / 10 50 5 0 SANTA FE........................ 34 44 26 50 / 10 60 5 0 SANTA FE AIRPORT................ 32 46 23 52 / 10 50 5 0 ALBUQUERQUE FOOTHILLS........... 36 48 31 55 / 0 20 5 0 ALBUQUERQUE HEIGHTS............. 37 51 30 56 / 0 20 5 0 ALBUQUERQUE VALLEY.............. 34 52 27 57 / 0 20 0 0 ALBUQUERQUE WEST MESA........... 35 51 29 56 / 0 20 5 0 LOS LUNAS....................... 31 53 24 58 / 0 20 0 0 RIO RANCHO...................... 37 51 30 57 / 0 20 5 0 SOCORRO......................... 36 55 30 58 / 0 10 5 5 SANDIA PARK/CEDAR CREST......... 33 47 26 54 / 5 40 5 0 TIJERAS......................... 34 50 27 56 / 5 30 5 0 MORIARTY/ESTANCIA............... 29 45 19 54 / 5 40 5 0 CLINES CORNERS.................. 32 41 22 49 / 10 70 10 0 GRAN QUIVIRA.................... 34 45 26 52 / 0 30 10 0 CARRIZOZO....................... 35 50 28 55 / 0 20 10 0 RUIDOSO......................... 32 44 23 50 / 0 30 20 0 CAPULIN......................... 30 40 20 52 / 40 70 0 0 RATON........................... 29 42 17 54 / 40 60 5 0 SPRINGER........................ 31 44 21 57 / 30 60 5 0 LAS VEGAS....................... 30 41 20 52 / 20 70 0 0 CLAYTON......................... 35 45 25 58 / 10 50 0 0 ROY............................. 34 46 23 55 / 20 70 5 0 CONCHAS......................... 39 49 27 60 / 5 70 0 0 SANTA ROSA...................... 38 46 27 59 / 5 70 5 0 TUCUMCARI....................... 37 45 25 59 / 0 60 0 0 CLOVIS.......................... 38 44 27 54 / 0 40 0 0 PORTALES........................ 37 46 26 56 / 0 30 0 0 FORT SUMNER..................... 40 46 29 56 / 0 60 5 0 ROSWELL......................... 39 52 30 55 / 0 40 20 0 PICACHO......................... 39 47 30 53 / 0 60 30 0 ELK............................. 39 44 28 49 / 0 50 30 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM TO 5 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ519-520-525. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ512>515-527. && 34
Hazardous weather outlook, Feb 10, 6:20 AM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 620 AM MST TUE FEB 10 2015 NMZ501>540-111300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 620 AM MST TUE FEB 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME SNOW...POSSIBLY MIXED WITH RAIN INITIALLY...WILL LIKELY DEVELOP NOT LONG AFTER MIDNIGHT ACROSS THE SANGRE DE CRISTO MOUNTAINS ON EAST INTO WESTERN UNION AND HARDING COUNTIES. IT WILL CONTINUE THROUGH LATE MORNING OR EARLY AFTERNOON AND THEREAFTER BEGIN TO DIMINISH. A FEW INCHES OF SNOW MAY ACCUMULATE. LIGHTER AMOUNTS OF HIGH TERRAIN SNOW...WITH EITHER RAIN OR A MIX AT LOWER ELEVATIONS... WILL DEVELOP SOUTH AND WEST OF THE AFOREMENTIONED AREA DURING THE DAY WEDNESDAY...BUT TEMPERATURES WILL EITHER BE TOO WARM OR ACCUMULATIONS TOO LIGHT TO CREATE A SIGNIFICANT HAZARD. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:18 PM MST | Winter Weather Advisory | ABQ | 24 hr |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.